| Catalog Number |
SRM-375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture and leak".This record is for left side.The device remains implanted.
Event or Problem Description
Healthcare professional reported "rupture and leak".Later healthcare professional reported "capsule present thick".Later healthcare professional reported "device intact".This record is for left side.The device was explanted.This record is no longer reportable to the fda and will be unreported.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
Additional Manufacturer Narrative
Reason for reoperation: rupture.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.